# SDR ZZDA2010450

- Difficulty date: September 25, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL LIGHT BULBS AND CLEAR LENS MISSING AT SEATS 2D, 3D.  REPLACED MISSING EPL LENS AT SEAT 2D, 3D, AND BULBS.  OPS CHECK GOOD.
